Research Repository

Browse by Author: Sofo, Anthony

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 110.

Article

Alzer, H and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) New Series Representations for Apéry’s and Other Classical Constants. Analysis Mathematica, 44 (3). pp. 287-297. ISSN 0133-3852

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) General order Euler sums with multiple argument. Journal of Number Theory, 189. pp. 255-271. ISSN 0022-314X

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) Alternating cubic Euler sums with binomial squared terms. International Journal of Number Theory, 14 (05). pp. 1357-1374. ISSN 1793-0421

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) Evaluation of integrals with hypergeometric and logarithmic functions. Open Mathematics, 16 (1). pp. 63-74. ISSN 2391-5455

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2017) A master integral in four parameters. Journal of Mathematical Analysis and Applications, 448 (1). 81 - 92. ISSN 0022-247X

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Integrals of logarithmic and hypergeometric functions. Communications in Mathematics, 24 (1). 7 - 22. ISSN 2336-1298

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Identities for Alternating Inverse Squared Binomial and Harmonic Number Sums. Mediterranean Journal of Mathematics, 13 (4). 1407 - 1418. ISSN 1660-5446

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer and binomial squared sums. Honam Mathematical Journal, 38 (2). 279 - 294. ISSN 1225-293X

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer values. Integral Transforms and Special Functions, 27 (6). 430 - 442. ISSN 1065-2469

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Sums of quadratic half integer harmonic numbers of alternating type. Journal of Classical Analysis, 8 (2). 99 - 111. ISSN 1848-5979

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Polylogarithmic connections with Euler sums. Sarajevo Journal of Mathematics, 12 (1). 17 - 32. ISSN 1840-0655

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) New families of alternating harmonic number sums. Tbilisi Mathematical Journal, 8 (2). 195 - 209. ISSN 1512-0139

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Sharp Bounds for the Constant e. Vietnam Journal of Mathematics, 43 (3). 629 - 633. ISSN 2305-221X

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2015) Quadratic alternating harmonic number sums. Journal of Number Theory, 154. 144 - 159. ISSN 0022-314X

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Generalized hypergeometric function identities at argument±1. Integral Transforms and Special Functions, 25 (11). 909 - 921. ISSN 1065-2469

Sofo, Anthony ORCID: 0000-0002-1277-8296 and Srivastava, HM (2014) A family of shifted harmonic sums. The Ramanujan Journal, 37 (1). 89 - 108. ISSN 1382-4090

Hassani, M and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Identities for the volume of the unit hyperspheres. Journal of Inequalities and Special Functions, 5 (3). 28 - 35. ISSN 2217-4303

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Shifted harmonic sums of order two. Communications of the Korean Mathematical Society, 29 (2). 239 - 255. ISSN 1225-1763

Sofo, Anthony (2012) Euler-related sums. Mathematical Sciences, 6 (10). ISSN 2008-1359 (print) 2251-7456 (online)

Sofo, Anthony (2012) Reciprocal power sums. Integers, 12. ISSN 1553-1732

Sofo, Anthony (2012) Harmonic numbers of order two. Miscolc Mathematical Notes, 13 (2). pp. 499-514. ISSN 1787-2413

Sofo, Anthony (2012) New classes of harmonic number identities. Journal of Integer Sequences, 15. ISSN 1530-7638

Sofo, Anthony and Cimadevilla Villacorta, Jorge (2012) New identities for the Arctan function. Journal of Mathematical Analysis, 3 (3). pp. 1-10. ISSN 2217-3412

Sofo, Anthony and Cvijovic, Djurdje (2012) Extensions of Euler harmonic sums. Applicable Analysis and Discrete Mathematics, 6 (2). pp. 317-328. ISSN 1452-8630

Sofo, Anthony (2012) Finite Sums in Pascal's Triangle. The Fibonacci Quarterly, 50 (4). pp. 337-345. ISSN 0015-0517

Sofo, Anthony and Hassani, Mehdi (2012) Quadratic harmonic number sums. Applied Mathematics E-Notes, 12. pp. 110-117. ISSN 1607-2510

Sofo, Anthony (2012) Mixed binomial sum identities. Integral Transforms and Special Functions, 24 (3). pp. 187-200. ISSN 1065-2469 (print) 1476-8291 (online)

Sofo, Anthony (2011) Harmonic Numbers and Cubed Binominal Coefficients. International Journal of Combinatorics. ISSN 1678-9163 (print), 1687-9171 (online)

Sofo, Anthony (2011) Summation Formula Involving Harmonic Numbers. Analysis Mathematica , 37 (1). pp. 51-64. ISSN 0133-3852 (print) 1588-273X

Sofo, Anthony and Srivastava, Hari (2011) Identities for the Harmonic Numbers and Binominal Coefficients. The Ramanujan Journal , 25 (1). pp. 93-113. ISSN 1382-4090 (print) 1572-9303 (online)

Sofo, Anthony (2011) Harmonic Number Sums in Closed Form. Mathematical Communications, 16 (2). pp. 335-345. ISSN 1311-0623

Sofo, Anthony (2011) Harmonic Number Sums in Higher Powers. Journal of Mathematical Analysis, 2 (2). pp. 15-22. ISSN 2217-3412

Sofo, Anthony (2011) Integral Identities for Rational Series Involving Binomial Coefficients. Bulletin of the Malaysian Mathematical Sciences Society, 34 (3). pp. 631-637. ISSN 0126-6705

Sofo, Anthony and Dragomir, Sever S (2011) Lower and upper bounds of the Cebysev functional for the Riemann-Stieltjes integral. Italian Journal of Pure and Applied Mathematics, 28. pp. 43-50. ISSN 2239-0227

Sofo, Anthony (2010) Integrals and Polygamma Representations for Binomial Sums. Journal of Integer Sequences, 13. pp. 1-12. ISSN 1530-7638

Sofo, Anthony (2010) Double Integral Identities and Zeta Functions. International Journal of Contemporary Mathematical Sciences , 5 (17-20). pp. 869-876. ISSN 1312-7586

Sofo, Anthony (2010) Grandma, Grandaunts and Distant Cousins. Mathematical Gazette, 94 (530). pp. 314-316. ISSN 0025-5572

Al-Kharsani, H. A and Sofo, Anthony (2010) Subordination results on harmonic K-uniformly convex mappings and related classes. Computers & Mathematics with Applications, 59 (12). pp. 3718-3726. ISSN 0898-1221

Sofo, Anthony and Glasson, Alan (2010) Singularities in Bairstow’s method. Gazette of the Australian Mathematical Society, 37 (2). pp. 93-100. ISSN 0311-0729 (print) 1326-2297 (online)

Sofo, Anthony (2010) Harmonic sums and integral representations. Journal of Applied Analysis, 16 (2). pp. 265-277. ISSN 1425-6908 (print) 1869-6082 (online)

Sofo, Anthony (2010) Triple integral identities and Zeta functions. Applicable Analysis and Discrete Mathematics, 4 (2). pp. 347-360. ISSN 1452-8630

Sofo, Anthony (2010) Sums in Terms of Polygamma Functions. Bulletin of Mathematical Analysis and Applications, 2 (3). pp. 40-52. ISSN 1821-1291

Sofo, Anthony (2010) Closed Form Representations of Harmonic Sums. Hacettepe Journal of Mathematics and Statistics, 39 (2). pp. 255-263. ISSN 1303-5010

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2009) Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators. Computers and Mathematics with Applications, 57 (2). pp. 195-201. ISSN 0898-1221

Qi, Feng and Sofo, Anthony (2009) An alternative and united proof of a double inequality bounding the arithmetic-geometric mean. U.P.B. Sci. Bull., Series A, 71 (3). pp. 69-76. ISSN 1223-7027

Sofo, Anthony (2009) Convexity of finite sums. Albanian Journal of Mathematics, 3 (1). pp. 43-48. ISSN 1930-1235

Sofo, Anthony (2009) Derivatives of Catalan related sums. Journal of Inequalities in Pure and Applied Mathematics, 10 (3). -8pp. ISSN 1443-5756

Sofo, Anthony (2009) Double Integral Representation of Sums. International Journal of Math. Analysis, 3 (10). pp. 483-489. ISSN 1312-8876

Sofo, Anthony (2009) Harmonic numbers and double binomial coefficients. Integral Transforms and Special Functions, 20 (11). pp. 847-857. ISSN 1065-2469

Sofo, Anthony (2009) Integral forms of sums associated with harmonic numbers. Applied Mathematics and Computation, 207 (2). pp. 365-372. ISSN 0096-3003

Sofo, Anthony (2009) On sums of binomial coefficients. Proyecciones, 28 (1). pp. 35-45. ISSN 0176-0917

Sofo, Anthony (2009) Series associated with Polygamma functions. Scientia Series A Mathematical Sciences, 17. pp. 95-104. ISSN 0716-8446

Sofo, Anthony (2009) Some Properties of Reciprocals of Double Binomial Coefficients. Tamsui Oxford Journal of Mathematical Sciences, 25 (2). pp. 141-151. ISSN 1561-8307

Sofo, Anthony (2009) Sums of derivatives of binomial coefficients. Advances in Applied Mathematics, 42 (1). pp. 123-134. ISSN 0196-8858

Sofo, Anthony and Srivastava, Hari (2009) A family of sums containing factorials. Integral Transforms and Special Functions, 20 (5). pp. 393-399. ISSN 1065-2469

Dragomir, Sever S and Sofo, Anthony (2009) Lower and Upper Bounds of the Čebyšev Functional for the Riemann-Stieltjes Integral. Research report collection, 12 (1).

Dragomir, Sever S and Sofo, Anthony (2008) Trapezoidal Type Inequalities for n-time Differentiable Functions. Journal of Applied Mathematics and Computing, 28 (1-2). pp. 367-379. ISSN 1598-5865

Dragomir, Sever S and Sofo, Anthony (2008) On Some Inequalities of the Cauchy-Bunyakovsky-Schwarz Type and Applications. Tamkang Journal of Mathematics, 39 (4). pp. 291-301. ISSN 0049-2930

Sofo, Anthony (2008) Double Sums of Binomial Coefficients. International Mathematical Forum, 3 (31). pp. 1501-1512. ISSN 1312-7594

Sofo, Anthony (2008) Sums of Reciprocals of Triple Binomial Coefficients. International Journal of Mathematics and Mathematical Sciences, 2008. ISSN 0161-1712

Sofo, Anthony (2008) Integral identities for sums. Mathematical Communications, 13 (2). pp. 303-309. ISSN 1331-0623

Sofo, Anthony (2008) Multiple Integral Representation of Binomial Coefficients. Filomat, 22 (1). pp. 129-137. ISSN 0354-5180

Sofo, Anthony (2008) Some More Identities Involving Rational Sums. Applicable Analysis and Discrete Mathematics, 2 (1). pp. 56-64. ISSN 1452-8630

Dragomir, Sever S and Sofo, Anthony (2007) On Some Inequalities of Cauchy-Bunyakovsky-Schwarz Type and Applications. Research report collection, 10 (2).

Dragomir, Sever S and Sofo, Anthony (2007) Approximating the Stieltjes Integral via the Darst-Pollard Inequality. Research report collection, 10 (Supp).

Sofo, Anthony and Turner, Rodney (2006) A general version of Simons' integral. The Mathematical Gazette, 90 (517). pp. 118-121. ISSN 0025-5572

Barnett, Neil S, Cheung, Wing Sum, Dragomir, Sever S and Sofo, Anthony (2006) Ostrowski and Trapezoid Type Inequalities for the Stieltjes Integral with Lipschitzian Integrands or Integrators. Research report collection, 9 (4).

Buse, Constantin, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2005) Uniform stability of periodic discrete systems in Banach spaces. Journal of Difference Equations and Applications, 11 (12). pp. 1081-1088. ISSN 1023-6198

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2005) Some Boas-Bellman type inequalities in 2-inner product spaces. Journal of Inequalities in Pure and Applied Mathematics, 6 (2). Article no. 55 (pp. 1-13). ISSN 1443-5756

Dragomir, Sever S and Sofo, Anthony (2005) An Inequality for Monotonic Functions Generalizing Ostrowski and the Related Results. Research report collection, 8 (1).

Dragomir, Sever S and Sofo, Anthony (2005) Trapezoidal Type Inequalities for n-Time Differentiable Functions. Research report collection, 8 (3).

Sofo, Anthony (2004) Some Representations of pi. Gazette, 31 (3). pp. 184-189. ISSN 0311-0729

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2003) Some Boas-Bellman Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 5 (Supp).

Sofo, Anthony (2003) It's Just Another Pi. RGMIA research report collection, 6 (2).

Sofo, Anthony (2002) An Integral Approximation in Three Variables. RGMIA research report collection, 5 (3).

Dragomir, Sever S and Sofo, Anthony (2002) A Perturbed Version of the Generalised Taylor’s Formula and Applications. RGMIA research report collection, 5 (2).

Sofo, Anthony and Cerone, Pietro (2002) A Note on an Erdös Problem. RGMIA research report collection, 5 (2).

Sofo, Anthony (2002) Summation of series via laplace transforms. Revista matematica complutense, 15 (2). pp. 437-447. ISSN 1139-1138

Qi, Feng, Sándor, József, Dragomir, Sever S and Sofo, Anthony (2002) Notes on the Schur-convexity of the Extended Mean Values. RGMIA research report collection, 5 (1).

Dragomir, Sever S and Sofo, Anthony (2002) Ostrowski Type Inequalities for Functions whose Derivatives are Convex. RGMIA research report collection, 5 (Supp).

Sofo, Anthony (2001) Integral Inequalities for n-Times Differentiable Mappings, with Multiple Branches, on the Lp Norm. RGMIA research report collection, 4 (4).

Sofo, Anthony (2001) A perturbed version of the ostrowski integral inequality. Nonlinear Analysis, 47 (4). pp. 2353-2364. ISSN 0362-546x

Buse, Constantin, Dragomir, Sever S, Roumeliotis, John and Sofo, Anthony (2001) Generalised Trapezoid Type Inequalities for Vector-Valued Functions and Applications. RGMIA research report collection, 4 (3).

Buse, Constantin, Dragomir, Sever S and Sofo, Anthony (2001) Ostrowski's Inequality for Vector-Valued Functions of Bounded Semivariation and Applications. RGMIA research report collection, 4 (3).

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S, Pinheiro, M. R and Sofo, Anthony (2001) Ostrowski Type Inequalities for Functions whose Modulus of the Derivatives are Convex and Applications. RGMIA research report collection, 5 (2).

Sofo, Anthony (2001) An Extension of Jensen's form. Bulletin of the Australian mathematical society, 63. pp. 279-298. ISSN 0004-9727

Sofo, Anthony (2000) Integral Inequalities for n-times Differentiable Mappings, with Multiple Branches, on the Lp Norm. RGMIA research report collection, 2 (4).

Sofo, Anthony (2000) A Convoluted Fibonacci Sequence - Part I. RGMIA research report collection, 3 (2).

Sofo, Anthony (2000) A Convoluted Fibonacci Sequence - Part II. RGMIA research report collection, 3 (3).

Barnett, Neil S, Dragomir, Sever S and Sofo, Anthony (2000) Better Bounds for an Inequality of the Ostrowski Type with Applications. RGMIA research report collection, 3 (1).

Sofo, Anthony (1999) Closed Form Representation of Binomial Sums and Series. RGMIA research report collection, 2 (6).

Sofo, Anthony and Dragomir, Sever S (1999) An Inequality of Ostrowski Type for Twice Differentiable Mappings in Terms of the Lp Norm and Applications. RGMIA research report collection, 2 (5).

Dragomir, Sever S and Sofo, Anthony (1999) An Integral Inequality for Twice Differentiable Mappings and Applications. RGMIA research report collection, 2 (2).

Dragomir, Sever S, Cerone, Pietro and Sofo, Anthony (1999) Some Remarks on the Trapezoid Rule In Numerical Integration. RGMIA research report collection, 2 (5).

Dragomir, Sever S and Sofo, Anthony (1998) An Estimation for ln k. RGMIA research report collection, 1 (2).

Dragomir, Sever S, Cerone, Pietro and Sofo, Anthony (1998) Some Remarks on the Midpoint Rule in Numerical Integration. RGMIA research report collection, 1 (2).

Book Section

Sofo, Anthony (2010) Estimates for sums of Catalan type numbers. In: Inequality theory and applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, Huntington, N.Y, pp. 203-211.

Barnett, Neil S, Cerone, Pietro, Dragomir, Sever S and Sofo, Anthony (2008) Approximations of f-Divergence Measures via Taylor Series Expansions : A Survey of Recent Results. In: Advances in Inequalities for Series. Dragomir, Sever S and Sofo, Anthony, eds. Advances in Mathematical Inequalities . Nova Science Publishers, New York, USA, pp. 23-64.

Sofo, Anthony (2008) Identities and Estimates Involving Reciprocals of Binomial Coefficients. In: Advances in Inequalities for Series. Sofo, Anthony and Sever, Dragomir, eds. Advances in mathematical inequalities . Nova Science Publishers, Hauppauge, NY, USA, pp. 209-230.

Dragomir, Sever S and Sofo, Anthony (2007) A Perturbed Version of the Generalised Taylor's Formula and Applications. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 71-84.

Monograph

Sofo, Anthony and Cerone, Pietro (1997) Summation of series of binomial variation. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Sofo, Anthony and Cerone, Pietro (1995) Generalisation of a waiting time relation. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Cerone, Pietro and Sofo, Anthony (1995) Binomial type sums. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Cerone, Pietro and Sofo, Anthony (1995) Summing series arising from integro-differential-difference equations. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Sofo, Anthony and Jones, Arthur (1993) The zero crossing problem. Technical Report. Victoria University of Technology. Department of Computer and Mathematical Sciences, Footscray, Vic.

Sofo, Anthony (1991) Teaching, learning and assessing. Technical Report. Victoria University of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Sofo, Anthony (1990) A new tertiary mathematics subject. Technical Report. Footscray Institute of Technology. Department of Mathematics, Computing and Operations Research, Footscray, Vic.

Book

Dragomir, Sever S and Sofo, Anthony, eds. (2008) Advances in Inequalities for Series. Advances in mathematical inequalities . Nova Science Publishers, New York.

Sofo, Anthony (2003) Computational Techniques for the Summation of Series. Kluwer Academic Publishers, New York.

Thesis

Sofo, Anthony (1998) Summing series using residues. PhD thesis, Victoria University of Technology.